Economics at your fingertips  

Approximation of intermediate quantile processes

Miklós Csörgo and Lajos Horvath

Journal of Multivariate Analysis, 1987, vol. 21, issue 2, 250-262

Abstract: We deal with quantile processes based on intermediate order statistics. Using an approximation of the uniform quantile process in weighted metrics, we prove weak convergence of weighted and nonweighted intermediate quantile processes.

Keywords: Intermediate; order; statistics; weak; convergence; strong; approximation; weighted; metrics; slowly; varying; functions (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-07-22
Handle: RePEc:eee:jmvana:v:21:y:1987:i:2:p:250-262